Publications in collaboration with researchers from Pontificia Universidad Católica del Perú (3)

2023

  1. On the Approximate Polar Curves of Foliations

    Mathematics, Vol. 11, Núm. 3, pp. 613

2022

  1. Characterization of second type plane foliations using Newton polygons

    Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, Vol. 30, Núm. 2, pp. 103-123

  2. A remark on the Tjurina and Milnor numbers of a foliation of second type

    Pro Mathematica, Vol. 32, Núm. 63, pp. 11-22